# SDR QXEA200800249

- Difficulty date: February 27, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 16,903 hours, 17,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - THE INBOARD FLANGE ON SEAT TRACK NR 12 FROM X102.5 TO X 114.5 HAS BEEN PITTING AND GOUGED FROM THE FLOORBOARD.  REMOVED SEAT TRACK AND INSTALLED NEW TRACK IAW DASH 8 Q400 SRM 51-42-05, 51-40-15 AND 51-42-45
